main page
curriculum




Publications of Szymon Dolecki
    1. S. Dolecki and F. Mynard, Convergence Foundations of Topology, World Scientific, 2016.
    2. S. Dolecki, Completeness number of families of subsets of convergence spaces. Topology Appl. 200 (2016), 133-145.
    3. S. Dolecki, Polarities and general extremal convolutions, J. Convex Analysis, 23(2) (2016), 603-614.
    4. S. Dolecki and F. Mynard, A unified theory of function spaces and hyperspaces: local properties, Houston J. Math., 40(1) (2014), 285-318.
    5. S. Dolecki and G. H. Greco. Niezrozumiała niepamięć o dziedzictwie Peany, In Dzieje Matematyki Polskiej II, W. Więsław, ed., Instytut Matematyczny Uniwersytetu Wrocławskiego, 2013, 39-51.
    6. S. Dolecki, Analyse Fondamentale, Espaces métriques, topologiques et normés, deuxième édition revue et augmentée avec exercices résolus, Hermann 2013 (378 pages).
    7. S. Dolecki, F. Jordan and F. Mynard, Group topologies coarser than the Isbell topology, Topology Appl. 158 (2011), 1962-1968.
    8. S. Dolecki and G. H. Greco, Tangency vis-à-vis differentiability by Peano, Severi and Guareschi,  J. Convex Analysis, 18 (2011), No. 2, 301-339.
    9. S. Dolecki, Analyse Fondamentale, Espaces métriques, topologiques et normés, Hermann 2011 (188 pages).
    10. S. Dolecki and F. Mynard, When is the Isbell topology a group topology?, Topology Appl. 157 (2010), 1370-1378
    11. S. Dolecki, An initiation into convergence theory, in Beyond Topology, Contemporary Mathematics Series A.M.S., 486 (2009)Frédéric Mynard and Elliott Pearl, editors, 115-162
    12. S. Dolecki, H.-P. Künzi and T. Nogura, Weak regularity and consecutive topologizations and regularizations of pretopologies, Topology Appl. 156 (2009), 1306V1314
    13. S. Dolecki, Properties transfer between topologies on function spaces, hyperspaces and underlying spaces, Mathematica Pannonica 19 (2008), 241V260.
    14. S. Dolecki, F. Jordan and F. Mynard, Reflective classes of sequentially based convergences, sequential continuity and sequence-rich filters, Topology Proceedings 31 (2007), 457-479.
    15. S. Dolecki and G. H. Greco, Towards historical roots of necessary conditions of optimality: Regula of Peano, Control and Cybernetics 36 (2007), 491-518.
    16. S. Dolecki, Adherence of minimizers for dual convergences, Control and Cybernetics 36 (2007), 647-458.
    17. Dolecki, S., Gauld, D., IrregularityTopology Appl. 154 (2007), 1565-1580.
    18. Dolecki, S., Erratum to: "Convergence-theoretic characterizations of compactness" [Topology Appl. 125 (2002), no. 3, 393-417; MR1934279]. Topology Appl. 154 (2007), no. 6, 1216-1217.
    19. Dolecki, S., Multisequences, Quaestiones Mathematicae, 29 (2006), 239V277.
    20. Dolecki, S., Elimination of covers in completeness, Topology Proceedings, 28 (2004), 445-465.
    21. Dolecki, S., Method of multisequences. Invited papers from the 45th Annual SAMS Congress (Stellenbosch, 2002). Not. S. Afr. Math. Soc. 34 (2003), 1-12.
    22. Dolecki, S., Mynard, F., Hyperconvergences, Applied General Topology, 4 (2003), 391-419.
    23. Dolecki, S., Nogura, T., Convergences, in Encyclopedia of General Topology, K.P. Hart, Jun-iti Nagata, J.E. Vaughan, editors, North-Holland, 2003.
    24. Dolecki, S., Nogura, T., Peirone, R., G. M. Reed, Non normality numbers, Topology Proceedings, 27 (2003), 111-125
    25. Dolecki, S., Starosolski A., Watson S., Extensions of multisequences and countably uniradial classes of topologies, Comment. Math. Univ. Carolinæ, 44 (2003) 165-181.
    26. Dolecki, Szymon, Convergence-theoretic characterizations of compactness, Topology Appl. 125 (2002), 393-417.
    27. Dolecki, S., Nogura T., Sequential order of finite products of topologies, Topology Proc. 25 (2002), Summer 2000, pp. 105-127.
    28. Dolecki, S., Nogura, T., Countably infinite products of sequential topologies, Sc. Math. Japonicae 55 (2002), 121-127.
    29. Dolecki, Szymon, Active boundaries of upper semicontinuous and compactoid relations; closed and inductively perfect maps. Rostock. Math. Kolloq. No. 54 (2000), 51V68.
    30. Dolecki, Szymon; Mynard, Frédéric, Cascades and multifilters. Proceedings of the French-Japanese Conference "Hyperspace Topologies and Applications" (La Bussière, 1997). Topology Appl. 104 (2000), no. 1-3, 53V65.
    31. Dolecki, Szymon; Mynard, Frédéric, Convergence-theoretic mechanisms behind product theorems. Proceedings of the French-Japanese Conference "Hyperspace Topologies and Applications" (La Bussière, 1997). Topology Appl. 104 (2000), no. 1-3, 67V99.
    32. Dolecki, Szymon; El Ghali, Badia, Some old and new results on lower semicontinuity of minimal points. Nonlinear Anal. 39 (2000), no. 5, Ser. A: Theory Methods, 599V609.
    33. Dolecki, Szymon, Flexible niveloids. Math. Slovaca 49 (1999), no. 1, 1V16.
    34. Dolecki, S.; Nogura, T. Two-fold theorem on Fréchetness of products. Czechoslovak Math. J. 49(124) (1999), no. 2, 421V429.
    35. Dolecki, Szymon; Pillot, Michel, Topologically maximal convergences, accessibility, and covering maps. Math. Bohem. 123 (1998), no. 4, 371V384.
    36. Dolecki, Szymon; Sitou, Saliou, Precise bounds for the sequential order of products of some Fréchet topologies. Proceedings of the International Conference on Set-theoretic Topology and its Applications, Part 2 (Matsuyama, 1994). Topology Appl. 84 (1998), no. 1-3, 61V75.
    37. Dolecki, Szymon; Pillot, Michel, Relatively maximal convergences. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 1 (1998), no. 3, 699V704.
    38. Dolecki, Szymon; Pillot, Michel, Convergences topologiquement maximales et accessibilité. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 5, 511V514.
    39. Dolecki, Szymon Convergence-theoretic approach to quotient quest. Topology Appl. 73 (1996), no. 1, 1V21.
    40. Dolecki, Szymon; Angleraud, Patrice, When a well behaving convex function is well-conditioned. Southeast Asian Bull. Math. 20 (1996), no. 2, 59V63.
    41. Dolecki, Szymon; Sitou, Saliou, Sur l'ordre séquentiel du produit de deux topologies de Fréchet. C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), no. 5, 465V470.
    42. Dolecki, Szymon; Greco, Gabriele H., Niveloids. Contributions dedicated to Ky Fan on the occasion of his 80th birthday. Topol. Methods Nonlinear Anal. 5 (1995), no. 1, 1V22.
    43. Dolecki, Szymon; Greco, Gabriele H.; Lechicki, Alojzy, When do the upper Kuratowski topology (homeomorphically, Scott topology) and the co-compact topology coincide? Trans. Amer. Math. Soc. 347 (1995), no. 8, 2869V2884.
    44. Dolecki, S.; Malivert, Chr., General duality in vector optimization. Optimization 27 (1993), no. 1-2, 97V119.
    45. Dolecki, Szymon, Introduction to general duality theory for multiobjective optimization. Advances in optimization (Lambrecht, 1991), 384V405, Lecture Notes in Econom. and Math. Systems, 382, Springer, Berlin, 1992.
    46. Dolecki, Szymon; Peirone, Roberto, Topological semigroups of every countable sequential order. Recent developments of general topology and its applications (Berlin, 1992), 80V84, Math. Res., 67, Akademie-Verlag, Berlin, 1992.
    47. Dolecki, S.; Guillerme, J.; Lignola, M. B.; Malivert, C., F-inequalities and stability of generalized extremal convolutions. Math. Nachr. 152 (1991), 299V323.
    48. Dolecki, Szymon; Greco, Gabriele H.; Lechicki, Alojzy, Sur la topologie de la convergence supérieure de Kuratowski. C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 12, 923V926.
    49. Dolecki, Szymon; Greco, Gabriele H., Niveloïdes: fonctionnelles isotones commutant avec l'addition de constantes finies. C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 1, 113V118.
    50. Dolecki, Szymon, Tangency and differentiation: marginal functions. Adv. in Appl. Math. 11 (1990), no. 4, 389V411.
    51. Dolecki, Szymon, Open relation theorem without closedness assumptions. Proc. Amer. Math. Soc. 109 (1990), no. 4, 10191024
    52. Dolecki, S., Fuzzy F-operators and convolutive approximations. Nonsmooth optimization and related topics (Erice, 1988), 109V131, Ettore Majorana Internat. Sci. Ser. Phys. Sci., 43, Plenum, New York, 1989.
    53. Dolecki, Szymon; Malivert, Christian, Stability of efficient sets: continuity of mobile polarities. Nonlinear Anal. 12 (1988), no. 12, 1461V1486.
    54. Dolecki, Szymon; Guillerme, Jean; Lignola, M. Beatrice; Malivert, Christian, Méthode des F-inégalités. C. R. Acad. Sci. Paris Sér. I Math. 307 (1988), no. 12, 659V662.
    55. Dolecki, Szymon; Moschen, Maria Pia, Inequalities involving F-functionals and semicomplete lattice homomorphisms. Rend. Sem. Mat. Univ. Padova 77 (1987), 149V159.
    56. Dolecki, S., Convergence of minima in convergence spaces. Optimization 17 (1986), no. 5, 553V572.
    57. Dolecki, Szymon; Greco, Gabriele H., Cyrtologies of convergences. II. Sequential convergences. Math. Nachr. 127 (1986), 317V334.
    58. Dolecki, Szymon; Greco, Gabriele H., Cyrtologies of convergences. I. Math. Nachr. 126 (1986), 327V348.
    59. Del Prete, I.; Dolecki, S.; Lignola, M. B., Continuous convergence and preservation of convergences of sets. J. Math. Anal. Appl. 120 (1986), no. 2, 454V471.
    60. Dolecki, Szymon, Lower semicontinuity of marginal functions. Selected topics in operations research and mathematical economics (Karlsruhe, 1983), 30V41, Lecture Notes in Econom. and Math. Systems, 226, Springer, Berlin, 1984.
    61. Dolecki, Szymon; Greco, Gabriele H.; Lechicki, Alojzy, Compactoid and compact filters. Pacific J. Math. 117 (1985), no. 1, 69V98.
    62. Dolecki, Szymon; Greco, Gabriele H., Topologically maximal pretopologies. Studia Math. 77 (1984), no. 3, 265V281.
    63. Dolecki, Szymon, Hypertangent cones for a special class of sets. Optimization: theory and algorithms (Confolant, 1981), 3V11, Lecture Notes in Pure and Appl. Math., 86, Dekker, New York, 1983.
    64. Dolecki, Szymon; Salinetti, Gabriella; Wets, Roger J.-B., Convergence of functions: equi-semicontinuity. Trans. Amer. Math. Soc. 276 (1983), no. 1, 409V430.
    65. Dolecki, Szymon; Greco, Gabriele H., Familles pseudotopologiques de filtres et compacité. C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 4, 211V214.
    66. Dolecki, Szymon; Lechicki, Alojzy, On structure of upper semicontinuity. J. Math. Anal. Appl. 88 (1982), no. 2, 547V554.
    67. Dolecki, Szymon, Tangency and differentiation: some applications of convergence theory. Ann. Mat. Pura Appl. (4) 130 (1982), 223V255.
    68. Dolecki, Szymon, Corrigendum: "Abstract study of optimality conditions" [J. Math. Anal. Appl. 73 (1980), no. 1, 24V48; MR 81c:90075]. J. Math. Anal. Appl. 82 (1981), no. 1, 295V296.
    69. Dolecki, Szymon, Semicontinuity in constrained optimization. II. Control Cybernet. 7 (1978), no. 4, 51V68 (1979).
    70. Dolecki, Szymon, Semicontinuity in constrained optimization. Ib. Normed spaces. Control Cybernet. 7 (1978), no. 3, 17V26.
    71. Dolecki, Szymon, Semicontinuity in constrained optimization. I. 1. Metric spaces. Control Cybernet. 7 (1978), no. 2, 5V16.
    72. Dolecki, Szymon; Lechicki, Alojzy, Semi-continuité supérieure forte et filtres adhérents. C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), no. 3, 219V221.
    73. Dolecki, Szymon, A general theory of necessary optimality conditions. J. Math. Anal. Appl. 78 (1980), no. 1, 267V308.
    74. Dolecki, Szymon, Abstract study of optimality conditions. J. Math. Anal. Appl. 73 (1980), no. 1, 24V48.
    75. Dolecki, Szymon; Rolewicz, Stefan, Exact penalties for local minima. SIAM J. Control Optim. 17 (1979), no. 5, 596V606.
    76. Dolecki, Szymon; Rolewicz, Stefan, Metric characterizations of upper semicontinuity. J. Math. Anal. Appl. 69 (1979), no. 1, 146V152.
    77. Dolecki, Szymon, Extremal measurable selections. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 25 (1977), no. 4, 355V360.
    78. Dolecki, Szymon, Bounded controlling sequences, lower stability and certain penalty procedures. Appl. Math. Optim. 4 (1977/78), no. 1, 15V26.
    79. Dolecki, Szymon; Rolewicz, Stefan, A characterization of semicontinuity preserving multifunctions. J. Math. Anal. Appl. 65 (1978), no. 1, 26V31.
    80. Dolecki, Szymon, A classification of controllability concepts for infinitedimensional linear systems. Control Cybernet. 5 (1976), no. 2, 33V44.
    81. Dolecki, Szymon; Kurcyusz, Stanisław, On  X-convexity in extremal problems. SIAM J. Control Optimization 16 (1978), no. 2, 277V300.
    82. Dolecki, Szymon, Remarks on semicontinuity. Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 25 (1977), no. 9, 863V867.
    83. Dolecki, Szymon; Russell, David L., A general theory of observation and control. SIAM J. Control Optimization 15 (1977), no. 2, 185V220.
    84. Dolecki, Szymon, Duality of various notions of controllability and observability. International Conference on Differential Equations (Univ. Southern California, Los Angeles, Calif., 1974), pp. 256V265. Academic Press, New York, 1975.
    85. Dolecki, Szymon, Observability for regular processes. J. Math. Anal. Appl. 58 (1977), no. 1, 178V188.
    86. Dolecki, Szymon; Kurcyusz, Stanislaw, Convexité généralisée et optimisation. C. R. Acad. Sci. Paris Sér. A-B 283 (1976), no. 3, Aii, A91VA94.
    87. Dolecki, Szymon, Contrôlabilité et observabilité des systèmes en série. Control Cybernet. 5 (1976), no. 1, 21V34.
    88. Dolecki, Szymon, Observability for the one-dimensional heat equation. Studia Math. 48 (1973), 291V305.
    89. Dolecki, Szymon, Variations sur le thème de la compacité. Séminaire d'Analyse, 1992V1993 (Aubière), Exp. No. 10, 23 pp., Sémin. Anal. Univ. Blaise Pascal (Clermont II), 8, Univ. Blaise Pascal (Clermont II), Clermont-Ferrand, 1996.
    90. Dolecki, Szymon; Sitou, Saliou, Sequential order of products of Fréchet topologies. The theory of topological spaces and some related problems (Japanese) (Kyoto, 1996). No. 953 (1996), 10V18.
    91. Dolecki, S., Continuity of bilinear and nonbilinear polarities. Optimization and related fields (Erice, 1984), 191V213, Lecture Notes in Math., 1190, Springer, Berlin, 1986.

Edition
  1. Advances in Set-Theoretic Topology: Proceedings of the Conference in Honour of Professor Tsugunori Nogura on His Sixtieth Birthday (9V19 June 2008,  Erice, Sicily, Italy), Topology Appl. 157(8) (2010) 1247-1592.
  2. Proceedings of the French-Japanese Conference "Hyperspace Topologies and Applications". Held in La Bussière, October 5V10, 1997. Editors Ch. Bonatti, S. Dolecki et T. Nogura. Topology Appl. 104 (2000), 1-309.
  3. Proceedings of the International School of Mathematics "G. Stampacchia". 27th Course: Convergence and Topology. Held in Erice, June 27VJuly 2, 1998. Editors Peter Collins, Szymon Dolecki and Gino Tironi. Topology Appl. 111 (2001), pp. 1-206.
  4. Proceedings of the International Conference on Convergence Theory. Held at Burgundy University, Dijon, September 26VOctober 1, 1994. Edited by Szymon Dolecki. Topology Appl. 70 (1996), no. 2-3. North-Holland Publishing Co., Amsterdam, 1996. pp. iViv and 85V253.
  5. Optimization. Proceedings of the Fifth French-German Conference held in Varetz, October 3V8, 1988. Edited by S. Dolecki. Lecture Notes in Mathematics, 1405. Springer-Verlag, Berlin, 1989.
  6. Mathematical Control Theory, Proceedings of a conference, Zakopane January 1974. Edited by Szymon Dolecki, Czesław Olech and Jerzy Zabczyk. Banach Center Publications, vol. 1, PWN-Polish Scientific Publishers 1976.